Automorphisms of Chevalley groups of type Bl over local rings with 1/2

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In the given paper, we prove that every automorphism of a Chevalley group of type Bl, l ≥ 2, over a commutative local ring with 1/2 is standard, i.e., it is a composition of ring, inner, and central automorphisms.

Original languageEnglish
Pages (from-to)3-46
Number of pages44
JournalFundamental and Applied Mathematics
Volume15
Issue number7
StatePublished - 2009

Fingerprint

Dive into the research topics of 'Automorphisms of Chevalley groups of type Bl over local rings with 1/2'. Together they form a unique fingerprint.

Cite this